Issue
Volume 32, Number 2

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 2, 32 (2014). Abstract
pdf
Full Article

Xiaobing Feng and Thomas Lewis
Mixed Interior Penalty Discontinuous Galerkin Methods for One-Dimensional Fully Nonlinear Second Order Elliptic and Parabolic Equations
J. Comp. Math., 32 (2014), pp. 107-135. Abstract
pdf
Full Article

Qiang Niu and Michael Ng
Numerical Studies of a Class of Composite Preconditioners
J. Comp. Math., 32 (2014), pp. 136-151. Abstract
pdf
Full Article

Zhiguang Xiong and Yanping Chen
A Triangular Finite Volume Element Method for a Semilinear Elliptic Equation
J. Comp. Math., 32 (2014), pp. 152-168. Abstract
pdf
Full Article

Mingxia Li, Xiaofei Guan and Shipeng Mao
Convergence and Superconvergence Analysis of Lagrange Rectangular Elements with any Order on Arbitrary Rectangular Meshes
J. Comp. Math., 32 (2014), pp. 169-182. Abstract
pdf
Full Article

Hongling Hu, Chuanmiao Chen and Kejia Pan
Time-Extrapolation Algorithm (TEA) for Linear Parabolic Problem
J. Comp. Math., 32 (2014), pp. 183-194. Abstract
pdf
Full Article

Fuzheng Gao and Lin Mu
On L2 Error Estimate for Weak Galerkin Finite Element Methods for Parabolic Problems
J. Comp. Math., 32 (2014), pp. 195-204. Abstract
pdf
Full Article

Dongyang Shi and Minghao Li
Superconvergence Analysis for the Stable Conforming Rectangular Mixed Finite Elements for the Linear Elasticity Problem
J. Comp. Math., 32 (2014), pp. 205-214. Abstract
pdf
Full Article